# SDR AALA20130112004

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 35,644 hours, 10,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4E EMERGENCY LIGHT INOPERATIVE.  RESEATED PUSHED BACK PIN IN SEAT CONNECTOR.  OPS CHECK NORMAL.
